# SDR SWAA2024022749983

- Difficulty date: February 7, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 71,917 hours, 42,688 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CABLE INTERCOSTAL LOWER ATTACH ANGLE IS CRACKED IN RADIUS AT BS 685+9; RBL 24; WL 203<[01] REMOVED AND REPLACED MID CABIN CABLE INTERCOSTAL LOWER ATTACH ANGLE AT BS 685+9; RBL 24; WL 203 I.A.W. SRM 51-40-02-0G-0 IPC 32-34-51-05 SHEET 005; DWG NO 273A9112;[02] VERIFIED CORRECTIVE ACTION ITEM 1; MEASUREMENTS TABLE OK; CARD COMPLETE.
